|prozac and pmdd
Oct 27, 2007
I have been on 20mg Prozac for about 3 years for PMDD. Lately I don't feel it has been working as well as it used to. I was wondering if the dosage would be raised or if I would probably be switched to another medication. I have tried others and Prozac worked best for me because of the side effects of the others.
| Response from Dr. Horwath
It does sometimes happen that symptoms return after a period of time. This often responds to an adjustment of the dose of Prozac.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Sign Of HIV Infection
- HIV Test After Blowjob From A Prostitute
- Black Spots After Oral Sex Worried I Have HIV
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.